MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RGX 3 PEG SER A PATELLA; PROSTHESIS KNEE

ZIMMER BIOMET, INC. RGX 3 PEG SER A PATELLA; PROSTHESIS KNEE
Catalog Number 141357
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: vngd ps open por fmrl rt 67.5 catalog # 184510 lot # 925210; bmet regenx pri tib tray 75mm cocr 75mm catalog # 141274 lot # 061060; e1 vngd ps tib brg 71/75x10 catalog # ep-183640 lot # 747040; biomet finned pri stem 40mm catalog # 141314 lot # 300520.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient had right knee aspiration and steroid injection due to pain and swelling six months post implantation.Patient was later diagnosed with patellar tendonitis.No more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Operative notes provided and reviewed state that the patient underwent a right total knee arthroplasty with press-fit components implanted and no complications reported.At about seven months, the patient experienced persistent knee pain, swelling, and joint effusion, leading to aspiration and a steroid injection.Follow-up visits noted occasional buckling, stiffness, and clicking, and the patient was diagnosed with patellar tendonitis, managed with physical therapy and a second steroid injection.Complaint is confirmed based on medical notes provided.Patellar tendonitis: the root cause of the reported issue is attributed to a procedure related complication and/or not device related.Pain, swelling, stiffness, noise & instability: a definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RGX 3 PEG SER A PATELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21784211
Report Number0001825034-2025-01003
Device Sequence Number8692878
Product Code HRY
UDI-Device Identifier00880304554429
UDI-Public(01)00880304554429(17)210816(10)439580
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/16/2021
Device Catalogue Number141357
Device Lot Number439580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight104 KG